# SDR ASAA2017050620657

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 12,618 hours, 4,184 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 2402
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 63,015 hours, 29,996 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO NG-21EO-15449-1 FOUND THAT R/H TRIM AIR MODULATING VALVE NEEDS TO BE REPLACED.  ACFT GROUNDED. REMOVED AND REPLACED RT TRIM AIR MODULATING VALVE IAW AMM 21-61-21. OPS CHECKED GOOD.
